Remarks on the regularity of the minimizers of certain degenerate functionals

Mariano Giaquinta; Giuseppe Modica

Manuscripta mathematica (1986/87)

  • Volume: 57, page 55-100
  • ISSN: 0025-2611; 1432-1785/e

How to cite

top

Giaquinta, Mariano, and Modica, Giuseppe. "Remarks on the regularity of the minimizers of certain degenerate functionals." Manuscripta mathematica 57 (1986/87): 55-100. <http://eudml.org/doc/155186>.

@article{Giaquinta1986/87,
author = {Giaquinta, Mariano, Modica, Giuseppe},
journal = {Manuscripta mathematica},
keywords = {regularity; minimizers for integrals functionals; degenerate integrands},
pages = {55-100},
title = {Remarks on the regularity of the minimizers of certain degenerate functionals},
url = {http://eudml.org/doc/155186},
volume = {57},
year = {1986/87},
}

TY - JOUR
AU - Giaquinta, Mariano
AU - Modica, Giuseppe
TI - Remarks on the regularity of the minimizers of certain degenerate functionals
JO - Manuscripta mathematica
PY - 1986/87
VL - 57
SP - 55
EP - 100
KW - regularity; minimizers for integrals functionals; degenerate integrands
UR - http://eudml.org/doc/155186
ER -

Citations in EuDML Documents

top
  1. Elvira Mascolo, Anna Paola Migliorini, Everywhere regularity for vectorial functionals with general growth
  2. Elvira Mascolo, Anna Paola Migliorini, Everywhere regularity for vectorial functionals with general growth
  3. Paolo Marcellini, Everywhere regularity for a class of elliptic systems without growth conditions
  4. Thomas Müller, C 1 , β -partial regularity of p -harmonic maps at the free boundary
  5. Pietro Celada, Giovanni Cupini, Marcello Guidorzi, Existence and regularity of minimizers of nonconvex integrals with growth
  6. Irene Fonseca, Nicola Fusco, Regularity results for anisotropic image segmentation models
  7. Bruno De Maria, A regularity result for a convex functional and bounds for the singular set
  8. Lars Diening, Bianca Stroffolini, Anna Verde, Lipschitz regularity for some asymptotically convex problems
  9. M. Carriero, A. Leaci, S k -valued maps minimizing the L p norm of the gradient with free discontinuities
  10. Lars Diening, Bianca Stroffolini, Anna Verde, Lipschitz regularity for some asymptotically convex problems

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.